# SDR CA970311060

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Part number: MS21042L6
- Condition: Cracked
- Location: R/H Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON TRANSMISSON REPLACEMENT, R/H PYLON SUPPORT PAD NUT WAS FOUND CRACKED. L/H PYLON SUPPORT WAS WORN AND POSSIBLE CAUSE OF CRACKING DUE TO POUNDING.
